MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA HIP INSTRUMENTS; M-VIZION PROXIMAL BODY HANDLE

MEDACTA INTERNATIONAL SA HIP INSTRUMENTS; M-VIZION PROXIMAL BODY HANDLE
Model Number 01.22.10.0151
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 19 may 2025: lot 2479883: (b)(4) items manufactured and released on 18-feb-2025.No anomalies found related to the problem.To date, no similar events have been reported on the same lot during the period of review.Visual inspection performed by r&d department the proximal body handle shows a visible warping due to an excessive torque applied.The proximal body handle is used to disassembly the modular connection of the implant and, in random situations, the force required is higher than the instrument mechanical resistance of the instrument.Additional involved devices: (b)(6) disassembly rod lot.2155067 batch review performed on (b)(6) 2025: (b)(4) items manufactured and released on 03-nov-2021.No anomalies found related to the problem.To date, one similar events have been reported on the same lot during the period of review.
 
Event or Problem Description
After proximal body insertion, the surgeon wasn't happy with the stem version and wanted to change it.The proximal body handle was screwed on the neck and the small rod placed inside with the t-handle.But it was impossible to remove the proximal body because the handle was starting to bend.The surgeon changed the cup to a dual mobility to compensate for the version.

Brand Name
HIP INSTRUMENTS
Common Device Name
M-VIZION PROXIMAL BODY HANDLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22149349
Report Number3005180920-2025-00539
Device Sequence Number7849255
Product Code LXH
UDI-Device Identifier07630040739252
UDI-Public07630040739252
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.22.10.0151
Device Lot Number2479883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale